Change search
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • harvard1
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf
Curvature blow up on a dense subset of the singularity in T-3-Gowdy
KTH, School of Engineering Sciences (SCI), Mathematics (Dept.).ORCID iD: 0000-0001-9383-0748
2005 (English)In: Journal of Hyperbolic Differential Equations, ISSN 0219-8916, Vol. 2, no 2, 547-564 p.Article in journal (Refereed) Published
Abstract [en]

This paper is concerned with the Einstein vacuum equations under the additional assumption of T-3-Gowdy symmetry. We prove that there is a generic set of initial data such that the corresponding solutions exhibit curvature blow up on a dense subset of the singularity. By generic, we mean a countable intersection of open sets (i.e. a G(delta) set) which is also dense. Furthermore, the set of initial data is given the C-infinity topology. This result was presented at a conference in Miami 2004. Recently, we have obtained a stronger result, but the argument to prove it is different and much longer. Therefore, we here wish to present the original argument. Finally, combining the results presented here with a paper by Chrusciel and Lake, one obtains strong cosmic censorship for (T)3-Gowdy spacetimes.

Place, publisher, year, edition, pages
2005. Vol. 2, no 2, 547-564 p.
Keyword [en]
strong cosmic censorship, spacetime singularities, wave map equations, gowdy space-times, asymptotic-behavior, vacuum spacetimes
National Category
Physical Sciences
Identifiers
URN: urn:nbn:se:kth:diva-15316DOI: 10.1142/S021989160500052XISI: 000234827100011OAI: oai:DiVA.org:kth-15316DiVA: diva2:333357
Note
QC 20100525 QC 20111011Available from: 2010-08-05 Created: 2010-08-05 Last updated: 2017-12-12Bibliographically approved

Open Access in DiVA

No full text

Other links

Publisher's full text

Authority records BETA

Ringström, Hans

Search in DiVA

By author/editor
Ringström, Hans
By organisation
Mathematics (Dept.)
In the same journal
Journal of Hyperbolic Differential Equations
Physical Sciences

Search outside of DiVA

GoogleGoogle Scholar

doi
urn-nbn

Altmetric score

doi
urn-nbn
Total: 24 hits
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • harvard1
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf